Seguir
Karen E. Smith
Karen E. Smith
Dirección de correo verificada de umich.edu - Página principal
Título
Citado por
Citado por
Año
F-rational rings have rational singularities
KE Smith
American Journal of Mathematics 119 (1), 159-180, 1997
2811997
Uniform bounds and symbolic powers on smooth varieties
L Ein, R Lazarsfeld, KE Smith
arXiv preprint math/0005098, 2000
2702000
Rational and nearly rational varieties
J Kollár, KE Smith, A Corti
Cambridge University Press, 2004
2502004
An invitation to algebraic geometry
K Smith, L Kahanpää, P Kekäläinen, W Traves
Springer Science & Business Media, 2004
1952004
Simplicity of rings of differential operators in prime characteristic
KE Smith, M Van den Bergh
Proceedings of the London Mathematical Society 75 (1), 32-62, 1997
1741997
Discreteness and rationality of F-thresholds
M Blickle, M Mustata, KE Smith
Michigan Mathematical Journal 57, 43-61, 2008
1692008
Tight closure of parameter ideals
KE Smith
Inventiones mathematicae 115 (1), 41-60, 1994
1631994
Globally F-regular and log Fano varieties
K Schwede, KE Smith
Advances in Mathematics 224 (3), 863-894, 2010
1542010
Jumping coefficients of multiplier ideals
L Ein, R Lazarsfeld, KE Smith, D Varolin
1532004
Uniform approximation of Abhyankar valuation ideals in smooth function fields
L Ein, R Lazarsfeld, KE Smith
American Journal of Mathematics 125 (2), 409-440, 2003
1322003
On the commutation of the test ideal with localization and completion
G Lyubeznik, K Smith
Transactions of the American Mathematical Society 353 (8), 3149-3180, 2001
1152001
Globally F-regular varieties: applications to vanishing theorems for quotients of Fano varieties.
KE Smith
Michigan Mathematical Journal 48 (1), 553-572, 2000
1072000
Strong and weak F-regularity are equivalent for graded rings
G Lyubeznik, KE Smith
American journal of mathematics 121 (6), 1279>-1290, 1999
1051999
The multiplier ideal is a universal test ideal
KE Smith
Communications in Algebra 28 (12), 5915-5929, 2000
972000
𝐹-thresholds of hypersurfaces
M Blickle, M Mustaţǎ, K Smith
Transactions of the American Mathematical Society 361 (12), 6549-6565, 2009
882009
Test ideals in local rings
KE Smith
Transactions of the American Mathematical Society 347 (9), 3453-3472, 1995
741995
Vanishing, singularities and effective bounds via prime characteristic local algebra
KE Smith
Proceedings of Symposia in Pure Mathematics 62, 289-328, 1997
701997
The canonical sheaf of Du Bois singularities
SJ Kovács, K Schwede, KE Smith
Advances in Mathematics 224 (4), 1618-1640, 2010
692010
On a non-vanishing conjecture of Kawamata and the core of an ideal
E Hyry, KE Smith
American journal of mathematics 125 (6), 1349-1410, 2003
582003
The D-module structure of F-split rings
KE Smith
Mathematical Research Letters 2 (4), 377-386, 1995
561995
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20